# SDR 2DYA20170811002

- Difficulty date: August 8, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N793JM
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 60,752 hours, 28,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AND R1 EMERGENCY EXIT SIGN LIGHT OUT.  REMOVED AND REPLACED THE FUSE IN THE POWER SUPPLY IAW AMM 25-24-10 TEST OK. REFERENCE LP 20625
